# SDR G1F2003F00000

- Difficulty date: April 2, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N241RT
- Make and model: Braero HS125700A
- Aircraft serial: 257057
- Engine: Garrtt TFE731*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scored
- Location: Fuselage
- Part time: 7,739 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOOL SCORING DETECTED ON REAR PRESSURE BULKHEAD SEGMENTS (PN 25-7FC-31-1 UPPER LEFT, 25-7FC-31-55 UPPER RIGHT AND 25-7FC-31-57 LOWER SEGMENTS) DURING THE EIGHT YEAR INSPECTION CODE 530024 OF MFG 125 SERIES 700 FLEX MAINT PROGAM.  REAR PRESSURE BULKHEAD LOCATED BETWEEN FRAMES 19(STA423.5) AND 20A(STA436) FABRICATED FROM .028 2024T ALUMINUM, WAS DRESSED TO REMOVE SCORING, MAPPED, MEASURED AND SUBMITTED TO MFG ENGINEERING.  ENGINEERING DETERMINED ALL SEGMENTS WERE BEYOND SERVICEABLE LIMITS.  ALL SEGMENTS TO BE REMOVED AND REPLACED.
